Generalized Asymptotically Almost Periodic and Generalized Asymptotically Almost Automorphic Solutions of Abstract Multiterm Fractional Differential Inclusions

Kostić, Marko, N’Guérékata, G. M. . Abstract and Applied Analysis 2018. 2018 (5947393) :-

Locate this article in:

Bibtex

@article{CIS-490322,
  Author = {Kostić, Marko and N’Guérékata, G. M.},
  Title = {Generalized Asymptotically Almost Periodic and Generalized Asymptotically Almost Automorphic Solutions of Abstract Multiterm Fractional Differential Inclusions},
  Journal = {Abstract and Applied Analysis},
  Volume = {2018},
  Number = {5947393},
  Year = {2018},
  Pages = {--},
  Keywords = {}
}

Similar articles